# SDR WX0A2014110372248

- Difficulty date: November 3, 2014
- Submitted: November 3, 2014
- Operation: Air carrier
- Aircraft: N879GA
- Make and model: Doug DC-9-83
- Aircraft serial: 53486
- Aircraft time: 38,397 hours, 23,477 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Panel
- Part number: 5912176
- Condition: Cracked
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAIRING PANEL 3703A CTR LOWER EDGE BROKE.  STOP DRILLED CRACK, FABRICATED DOUBLER, LOCATED, DRILLED & INSTALLED REPAIR PARTS IAW SRM 55-01 FIG 2 SHEET 2.  WORK ACCOMPLISHED ON WO 234294 M301 ITEM 1427 & WO 1011332 3400-0103.
